EconPapers    
Economics at your fingertips  
 

Bifurcation Analysis of Zellner's Marshallain Macroeconomic Model

Sanjibani Banerjee, William Barnett, Evgeniya A. Duzhak and Ramu Gopalan ()

MPRA Paper from University Library of Munich, Germany

Abstract: The Marshallian Macroeconomic Model in Zellner and Israilevich (2005) provides a novel way to examine sectoral dynamics through the introduction of a dynamic entry/exit equation in addition to the usual demand and supply functions found in models of this class. In this paper we examine the possibility of cyclical behavior in the Marshallian Macroeconomic Model and investigate the existence of a Hopf bifurcation with respect to the parameter in the entry/exit equation.

Keywords: Marshallian Macroeconomic Model; Dynamic Entry/Exit; Hopf Bifurcation; Limit Cycles (search for similar items in EconPapers)
JEL-codes: C61 C62 E32 L16 (search for similar items in EconPapers)
Date: 2011-04-03
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/30059/1/MPRA_paper_30059.pdf original version (application/pdf)

Related works:
Journal Article: Bifurcation analysis of Zellner's Marshallian Macroeconomic Model (2011) Downloads
Working Paper: Bifurcation Analysis of Zellner's Marshallian Macroeconomic Model (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:30059

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-22
Handle: RePEc:pra:mprapa:30059